News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Tri Sprintec and depression?


 Mary1989 - Tue Dec 29, 2009 4:48 pm

During the end of the third week of pills on Tri Sprintec, I always feel depressed, anxious and cry very easily over things that aren't a big deal. If this caused by the pill and is it reason to stop taking it?
 Debbie Miller, RN - Tue Feb 09, 2010 8:16 pm

User avatar Hello,
Oral contraceptives are hormones and as such women respond differently. Some do report an increase in depression while taking them and only you can decide if it is upsetting enough to you that you should find a different method of birth control.

If it seems to interfere with your daily activities or causes you to feel badly about yourself, to want to hurt yourself (or someone else) there might be good reason to stop taking this medication. If it is mild, you might try increasing your exercise, sunlight exposure and talk to your doctor to see if a different formula might be worth trying.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here